# SDR AALA202109302355

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A300*
- Aircraft serial: 6840
- Aircraft time: 17,773 hours, 6,832 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367410400000
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT FLOOR PANEL 131JF CRACKED. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011.
